Publications

Refine Search

Display: List / Grid
Show:
Sort By:
Vol. 36, No. 3, 2010
Voloch, José Felipe, Dept. of Mathematics, University of Texas, Austin TX 78712 (voloch@ma..
$145.00
Vol. 36, No. 4, 2010
David E. Dobbs, Department of Mathematics, University of Tennessee, Knoxville, Tennessee 37996-13..
$145.00
Chain stability of closed sets, Vol 36, No.3
Changming Ding, Department of Mathematics, Xiamen University, Xiamen, Fujian 361005, P.R.China (c..
$10.00
Conics over function fields and the Artin-Tate conjecture Vol 36, No.3
Author: Voloch, José Felipe, Dept. of Mathematics, University of Texas, Austin TX 78712 (v..
$10.00
Crossed-product C*-algebras for conformal automorphisms of the disk Vol 36, No.3
Authors: Man-Duen Choi, Department of Mathematics, University of Toronto, Toronto ON M5S 2E4 (cho..
$10.00
Definability under duality Vol 36, No.3
Author: Pandelis Dodos, National Technical University of Athens, Faculty of Applied Sciences, Dep..
$10.00
Drawing the pseudo-arc Vol 36, No.3
Lewis, Wayne, Department of Mathematics and Statistics, Texas Tech University, Lubbock, Texas 794..
$10.00
Finite-representability and U-local reflexivity of operator spaces Vol 36, No.3
Zhe, Dong, Department of Mathematics, Zhejiang University, Hangzhou 310027, China (dongzhe@zju.ed..
$10.00
Hyperspace suspension and the fixed point property, Vol 36, No.3
Corona-Vázquez, Florencio., Licenciaturas en Física y Matemáticas,UNACH, 4a ..
$10.00
 Vol. 36, No. 3, 2010 [Individual Sub.]
Voloch, José Felipe, Dept. of Mathematics, University of Texas, Austin TX 78712 (voloch@ma..
$100.00
 Vol. 37, No. 1, 2010 [Individual Sub.]
McNair, Dawn B., Johnson C. Smith University, Charlotte, NC 28216 (dmcnair@jcsu.edu). Duals of ..
$100.00
Vol. 37, No. 1, 2011
McNair, Dawn B., Johnson C. Smith University, Charlotte, NC 28216 (dmcnair@jcsu.edu). Duals o..
$145.00
MyNSM Store ©2018